# SDR UALA2012030901544

- Difficulty date: March 8, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,741 hours, 14,184 cycles
- Engine: Pwa PW4060
- System (JASC): 7800 · Engine Exhaust System
- Part: Band
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE V-BAND BROKEN ON NR 1 ENGINE, PART # IS IN DISPUTE, NEED BOEING VERIFICATION.  INSTALLED LT SIDE V-BAND ROBBED.  OPS OK CLOSED AND SECURED COWLINGS.
